Some applications of the generalized Eulerian numbers

Grzegorz Rządkowski , Małgorzata Urlińska

Abstract

In the present paper we generalize the Eulerian numbers (also of the second and third orders). The generalization is related to an autonomous first-order differential equation, solutions of which are used to obtain integral representations of some numbers, including the Bernoulli numbers.
Author Grzegorz Rządkowski (FoM / CFFS)
Grzegorz Rządkowski,,
- Chair of Finance and Financial Systems
, Małgorzata Urlińska (FMIS)
Małgorzata Urlińska,,
- Faculty of Mathematics and Information Science
Journal seriesJournal of Combinatorial Theory Series A, ISSN 0097-3165, (A 35 pkt)
Issue year2019
Vol163
Pages85-97
Publication size in sheets0.6
Keywords in EnglishEulerian numberSecond-order Eulerian numberBernoulli numberAutonomous differential equationIntegral representation
ASJC Classification1703 Computational Theory and Mathematics; 2607 Discrete Mathematics and Combinatorics; 2614 Theoretical Computer Science
DOIDOI:10.1016/j.jcta.2018.11.012
URL https://doi.org/10.1016/j.jcta.2018.11.012
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 29-05-2019, ArticleFromJournal
Publication indicators Scopus Citations = 0; WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.534; WoS Impact Factor: 2017 = 0.93 (2) - 2017=0.996 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back